Additive problems of analytic number theory and the asymptotics of distributions of rank statistics
Doklady Akademii Nauk, Tome 251 (1980) no. 3, pp. 525-529
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_251_3_a1,
author = {Yu. V. Borovskikh and V. S. Korolyuk},
title = {Additive problems of analytic number theory and the asymptotics of distributions of rank statistics},
journal = {Doklady Akademii Nauk},
pages = {525--529},
year = {1980},
volume = {251},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a1/}
}
TY - JOUR AU - Yu. V. Borovskikh AU - V. S. Korolyuk TI - Additive problems of analytic number theory and the asymptotics of distributions of rank statistics JO - Doklady Akademii Nauk PY - 1980 SP - 525 EP - 529 VL - 251 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a1/ LA - ru ID - DAN_1980_251_3_a1 ER -
Yu. V. Borovskikh; V. S. Korolyuk. Additive problems of analytic number theory and the asymptotics of distributions of rank statistics. Doklady Akademii Nauk, Tome 251 (1980) no. 3, pp. 525-529. http://geodesic.mathdoc.fr/item/DAN_1980_251_3_a1/